On some Ostrowski type inequalities via Montgomery identity and Taylor's formula II
AbstractA new extension of the weighted Montgomery identity is given, by using Taylor's formula and used to obtain some Ostrowski type inequalities and estimations of the difference of two integral means.
How to Cite
Aljinovic, A. A., Pecaric, J., & Vukelic, A. (2005). On some Ostrowski type inequalities via Montgomery identity and Taylor’s formula II. Tamkang Journal of Mathematics, 36(4), 279-301. https://doi.org/10.5556/j.tkjm.36.2005.100